# SDR SWAA030467

- Difficulty date: March 1, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 41,618 hours, 38,835 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65C27351
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT ELEVATOR OTBD ATTACH HINGE WORN.  REMOVED AND REPLACED LT ELEVATOR ATTACH HINGE PER MM.
